# SDR VNAA202202181114

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 16,878 hours, 15,193 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Part number: 601R3303329
- Part serial: 14184H1017
- Condition: Cracked
- Location: 200
- Part time: 16,878 hours, 15,193 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AT CRUISING ALT CREW NOTICED A BRIGHT LIGHT AND ARCING IN THE LEFT WINDSHIELD THAT LEFT A BURNT MARK IN THE WINDSHIELD. SHORTLY AFTER THE WINDSHIELD CRACKED AND THE CREW FOLLOWED THE QRH AND RETURNED TO CLT. A/C DID NOT LAND OVERWEIGHT UPON RETURN.  L WINDOW CRACKED IN FLIGHT.  REMOVED AND REPLACED LH WINDOW IAW CRJ 900 AMM 56-12-01-000/400-801-PSA. REQUIRES CURE TIME, OPS CHECK AND LEAK CHECK. PERFORMED OPS TEST OF WINDOW TEMPERATURE CONTROLLER IAW CRJ 900 AMM 30-41-06-710-801.OPS CHECK GOOD. PERFORMED LEAK CHECK OF L/H WINDOW IAW CRJ 900 AMM 56-12-01-400-801-A01-PSA. LEAK CHECK GOOD.
